# SDR R61A201507200465

- Difficulty date: July 20, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17059524001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT GALLEY HALVES WHERE MATING SURFACES TOUCH FWD, AFT HALVES TRIM IS CORRODED. MAINTENANCE R & R AFT GALLEY HALVES WHERE MATING SURFACES TOUCH FWD, AFT HALVES TRIM IAW AMM 25-00-23, PN 170-59524-001, TRIM.
